Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 29 of 30 found articles
 
 
  Varieties of Groups with Invariant Centralizers of Subgroups
 
 
Title: Varieties of Groups with Invariant Centralizers of Subgroups
Author: T. I. Mel'nyk
Appeared in: Ukrainian mathematical journal
Paging: Volume 54 (2002) nr. 4 pages 11 p.
Year: 2002-04
Contents:
Publisher: Kluwer Academic/Plenum Publishers, New York, U.S.A.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 29 of 30 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands